Prof. Dr. Hüseyin IRMAK
Prof. Dr. Hüseyin IRMAK
T.C. Çankırı Karatekin Üniversity, Faculty of Science, Department of Mathematics, Çankırı, TURKEY
karatekin.edu.tr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Fractional calculus and certain starlike functions with negative coefficients
O Altintaş, H Irmak, HM Srivastava
Computers & Mathematics with Applications 30 (2), 9-15, 1995
721995
Some families of multivalently analytic functions with negative coefficients
MP Chen, H Irmak, HM Srivastava
Journal of Mathematical Analysis and Applications 214 (2), 674-690, 1997
611997
Coefficient bounds for some families of starlike and convex functions of complex order
O Altıntaş, H Irmak, S Owa, HM Srivastava
Applied Mathematics Letters 20 (12), 1218-1222, 2007
522007
Some multivalent functions with negative coefficients defined by using a differential operator
MP Chen, H Irmak, HM Srivastava
371995
Some theorems involving inequalities on p-valent functions
H Irmak, ÖF ÇETİN
Turkish Journal of Mathematics 23 (3), 453-460, 2000
302000
Neighborhoods for certain subclasses of multivalently analytic functions defined by using a differential operator
O Altıntaş, H Irmak, HM Srivastava
Computers & Mathematics with Applications 55 (3), 331-338, 2008
292008
Some multivalently starlike functions with negative coefficients and their subclasses defined by using a differential operator
H Irmak, SH Lee, NE Cho
Kyungpook Mathematical Journal 37 (1), 43-43, 1997
291997
Family of meromorphically univalent functions with positive coefficients
O Altintas, H Irmak, HM Srivastava
231994
A certain subclass of analytic functions involving operators of fractional calculus
MP Chen, H Irmak, HM Srivastava
Computers & Mathematics with Applications 35 (5), 83-91, 1998
201998
The starlikeness and convexity of multivalent functions involving certain inequalities
H IRMAK, RK Raina
Rev. Mat. Complut 16 (2), 391-398, 2003
192003
A differential operator and its applications to certain multivalently analytic functions
H Irmak, NE Cho
Hacettepe Journal of Mathematics and Statistics 36 (1), 1-6, 2007
182007
A subclass of analytic functions defined by using certain operators of fractional calculus
O Altintaş, H Irmak, HM Srivastava
Computers & Mathematics with Applications 30 (1), 1-9, 1995
151995
Some relations between certain classes consisting of α-convex type and Bazilević type functions
H Irmak, T Bulboacă, N Tuneski
Applied Mathematics Letters 24 (12), 2010-2014, 2011
142011
Some applications of generalized fractional calculus operators to a novel class of analytic functions with negative coefficients
RK Raina
Taiwanese Journal of Mathematics 8 (3), 443-452, 2004
132004
Certain inequalities for multivalent starlike and meromorphically multivalent starlike functions
H Irmak, S Owa
BULLETIN-INSTITUTE OF MATHEMATICS ACADEMIA SINICA 31 (1), 11-22, 2003
122003
Some relations between certain inequalities concerning analytic and univalent functions
H Irmak, M Şan
Applied mathematics letters 23 (8), 897-901, 2010
112010
Some inequalities on p− valently starlike and p− valently convex functions
H Irmak, ÖF Çetin
Bull. Natur. Sci. Engrg. Hacettepe Uni. Ser. B 28, 71-76, 1999
111999
Certain inequalities involving meromorphically multivalent functions
H Irmak, NE Cho, ÇÖ Faruk, RK Raina
Hacet. Bull. Nat. Sci. Eng. Ser. B 30, 39-42, 2001
102001
Certain subclasses of meromorphically univalent functions with positive or negative coefficients
MP Chen, H Irmak, HM Srivastava, C Yu
101995
A note involving p-valently Bazilević functions
H Irmak, K Piejko, J Stankiewicz
International Journal of Mathematics and Mathematical Sciences 2005, 2005
92005
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20